Possible Psoriasis Diganosis

I had an appointment with my new dermatologist today. After three months of having weird itchy dry rashes on my face I finally made it in to see one today. I will call him Dr. G.

Dr. G thinks that I probably have Psoriasis although it could be several things. Like Eczema, Rosea, ect. It could be an after effect of being on steroids for 10 months. It may be something that my body was able to keep under control until I went on steroids. And then the steroids kept it under control and now it’s fully out of control.

Unfortunately both Ulcerative Colitis and Crohns Disease have skin problems related to them. Psoriasis is one of these skin problems. Over the next week I have to let my face go into a full flare. I’ve been putting topical steroids on it to make it go away but because my face isn’t in a full flare right now I have to let it go so they can get a better idea of what is going on. The weird thing is, is that the rash goes away in between Humira shots and Humira is used to treat Psoriasis which is another clue as to what we might be dealing with.

If I do have Psoriasis it will be another chronic condition that I will be dealing with for the rest of my life. Treatment of it deals with bologics like I’m already on and topical steroids. I’d be on the topical steroids for two weeks and then have a week long “steroid holiday” so that the steroids don’t thin my skin too much. Which is a side effect of being on them.

Dr. G also apologized to me today for the cards I’ve been dealt in life when it comes to my health. It’s the first time I’ve had a doctor do that. Although Dr. O has said that she’s sorry before when I told her that I had IBD. But I’ve also known her for a while. It’s the first time a new doctor has said sorry.

It just sucks. It’s one more thing to deal with along with my IBD stuff.